# SDR PNSA111001

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 262
- Aircraft time: 41,959 hours, 34,448 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: BA08006281
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED.  FLIGHT ATTENDANT VERIFIED SMOKE SMELL.  RETURNED TO BASE.
